Cycle-finite algebras of semiregular type

Volume 129 / 2012

Jerzy Białkowski, Andrzej Skowroński, Adam Skowyrski, Paweł Wiśniewski Colloquium Mathematicum 129 (2012), 211-247 MSC: Primary 16G10, 16G60, 16G70. DOI: 10.4064/cm129-2-5

Abstract

We describe the structure of artin algebras for which all cycles of indecomposable finitely generated modules are finite and all Auslander–Reiten components are semiregular.

Authors

  • Jerzy BiałkowskiFaculty of Mathematics and Computer Science
    Nicolaus Copernicus University
    Chopina 12/18
    87-100 Toruń, Poland
    e-mail
  • Andrzej SkowrońskiFaculty of Mathematics and Computer Science
    Nicolaus Copernicus University
    Chopina 12/18
    87-100 Toruń, Poland
    e-mail
  • Adam SkowyrskiFaculty of Mathematics and Computer Science
    Nicolaus Copernicus University
    Chopina 12/18
    87-100 Toruń, Poland
    e-mail
  • Paweł WiśniewskiFaculty of Mathematics and Computer Science
    Nicolaus Copernicus University
    Chopina 12/18
    87-100 Toruń, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image